# SDR DALA2017052804332

- Difficulty date: May 28, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 40,743 hours, 21,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EPCU WON'T TEST.  REPLACED THE AFT EPCU.
